# SDR USAA20100105SB001

- Difficulty date: January 1, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED SEVERAL SEAT EMERGENCY LIGHTS BEING EXTREMELY DIM.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AND BATTERY PACK.  OPERATIONAL CHECK NORMAL AS PER MM 33-51-51.
